Darboux integrability and invariant algebraic curves for planar polynomial systems

Colin Christopher, Jaume Llibre, Chara Pantazi, Xiang Zhang

Research output: Contribution to journalArticleResearchpeer-review

41 Citations (Scopus)

Abstract

In this paper we study the normal forms of polynomial systems having a set of given generic invariant algebraic curves.
Original languageEnglish
Pages (from-to)2457-2476
JournalJournal of Physics A: Mathematical and General
Volume35
Issue number10
DOIs
Publication statusPublished - 15 Mar 2002

Fingerprint Dive into the research topics of 'Darboux integrability and invariant algebraic curves for planar polynomial systems'. Together they form a unique fingerprint.

Cite this